Journal of Modern Physics

Vol.3 No.8(2012), Paper ID 21683, 5 pages

DOI:10.4236/jmp.2012.38096

 

Wave Function as Geometric Entity

 

Bohdan I. Lev

 

Bogolyubov Institute for Theoretical Physics NAS Ukraine, Metrolohichna, Kyiv

 

Copyright © 2012 Bohdan I. Lev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Lev, "Wave Function as Geometric Entity," Journal of Modern Physics, Vol. 3 No. 8, 2012, pp. 709-713. doi: 10.4236/jmp.2012.38096.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.